# SDR C2XA02TY129

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Aircraft time: 8,096 hours, 5,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  FOUND FWD DIGITAL PLATE AT GALLEY CORRODED.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED NEW FWD STRAP IAW EMB 145 SRM 53-21-10; SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
